Journal article icon

Journal article

Interactions between pattern formation and domain growth.

Abstract:

In this paper we develop a theoretical framework for investigating pattern formation in biological systems for which the tissue on which the spatial pattern resides is growing at a rate which is itself regulated by the diffusible chemicals that establish the spatial pattern. We present numerical simulations for two cases of interest, namely exponential domain growth and chemically controlled growth. Our analysis reveals that for domains undergoing rapid exponential growth dilution effects ass...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11538-006-9060-5

Authors


Neville, AA More by this author
Matthews, PC More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Bulletin of mathematical biology
Volume:
68
Issue:
8
Pages:
1975-2003
Publication date:
2006-11-05
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:79e9cfcc-c2f8-4445-82e6-45843bb86656
Source identifiers:
319102
Local pid:
pubs:319102
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP